Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 133, NWS Birmingham, AL

April 4, 2011Barbour County, Bullock County, Pike County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2011, 10:54 PM CDT for Barbour County, Bullock County, Pike County, Alabama. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 10:54 PM CDT (03:54 UTC)
Expired
Apr 4, 2011, 11:45 PM CDT
In force
51 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Barbour County, AL, Bullock County, AL, Pike County, AL

What was reported inside it

TimeReportWhereRemark
Apr 4, 10:57 PM CDTTSTM WND DMG4 Ne Brundidge, ALSEVERAL TREES BLOWN DOWN IN EASTERN PIKE COUNTY.
Apr 4, 11:09 PM CDTTSTM WND DMG1 W Clayton, ALSEVERAL TREES BLOWN DOWN IN WESTERN BARBOUR COUNTY. ONE LANDED ON A HOME AND CAUSED CONSIDERABLE DAMAGE.
Apr 4, 11:50 PM CDTTSTM WND DMGEufaula, ALSEVERAL TREES DOWN ON HIGHEAY 431

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 9:28 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1916 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1916 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS54 KBMX 050354
SVRBMX
ALC005-011-109-050445-
/O.NEW.KBMX.SV.W.0133.110405T0354Z-110405T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1054 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARBOUR COUNTY IN SOUTHEAST ALABAMA...
  SOUTHEASTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  EASTERN PIKE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 1145 PM CDT

* AT 1053 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM MIDWAY TO 7 MILES SOUTHWEST OF
  BRUNDIDGE...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLIO...EUFAULA...BOOT HILL...DOSTER...BARBOUR COUNTY PUBLIC LAKE
  DAM...LOUISVILLE...CLAYTON AND TYLER CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3162 8604 3204 8580 3200 8506 3199 8505
      3186 8513 3179 8512 3174 8520 3171 8522
      3171 8541 3162 8542
TIME...MOT...LOC 0354Z 270DEG 48KT 3208 8556 3162 8585

$$

61
2 follow-up statements
692 
WWUS54 KBMX 050417
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1117 PM CDT MON APR 4 2011

ALC011-109-050426-
/O.CAN.KBMX.SV.W.0133.000000T0000Z-110405T0445Z/
PIKE AL-BULLOCK AL-
1117 PM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BULLOCK AND
EASTERN PIKE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNINGS HAS MOVED OUT OF  THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3188 8562 3202 8549 3200 8506 3186 8513
      3179 8512 3177 8515 3177 8516 3172 8522
      3171 8541 3162 8542 3162 8574
TIME...MOT...LOC 0416Z 272DEG 47KT 3201 8526 3161 8554

$$

ALC005-050445-
/O.CON.KBMX.SV.W.0133.000000T0000Z-110405T0445Z/
BARBOUR AL-
1117 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARBOUR COUNTY
UNTIL 1145 PM CDT...

AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HAWKINSVILLE TO BLUE SPRINGS
STATE PARK...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  EUFAULA...GAINO...TEXASVILLE...OSCO...LAKEPOINT RESORT STATE
  PARK...RICHARDS CROSSROADS...LUGO AND BAKER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
PIKE COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3188 8562 3202 8549 3200 8506 3186 8513
      3179 8512 3177 8515 3177 8516 3172 8522
      3171 8541 3162 8542 3162 8574
TIME...MOT...LOC 0416Z 272DEG 47KT 3201 8526 3161 8554

$$

61
508 
WWUS54 KBMX 050428
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1128 PM CDT MON APR 4 2011

ALC005-050445-
/O.CON.KBMX.SV.W.0133.000000T0000Z-110405T0445Z/
BARBOUR AL-
1128 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARBOUR COUNTY
UNTIL 1145 PM CDT...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAKEPOINT RESORT STATE PARK TO
BLUE SPRINGS STATE PARK...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  RICHARDS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS THE CITY OF TROY. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3162 8572 3182 8548 3201 8536 3200 8506
      3186 8513 3179 8512 3177 8515 3177 8516
      3172 8522 3171 8541 3162 8542
TIME...MOT...LOC 0428Z 272DEG 47KT 3199 8509 3164 8539

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:57 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Apr 4, 6:57 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT MON APR 4 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

LINE OF STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG
STORM SYSTEM OVER MUCH OF THE EASTERN CONUS NOW STRETCHES FROM THE
OHIO RIVER VALLEY SOUTHWESTWARD TO THE NORTHWESTERN GULF COAST. AT
THIS TIME...THIS LINE OF STORMS HAS PUSHED INTO NORTHWEST CENTRAL
ALABAMA. AIRMASS AHEAD OF THE LINE REMAINS UNSTABLE...WITH CAPE
VALUES OVER 2000J/KG IN THE SOUTH TO 1000J/KG IN THE NORTH. LOW
LEVEL WINDS CONTINUE TO INCREASE AHEAD OF THIS SYSTEM...WITH THE
BEST DIRECTIONAL SHEAR CONFINED CLOSER TO THE LINE OF THUNDERSTORMS.
STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT ALONG THE SQUALL
LINE...BUT CANNOT RULE OUT TORNADO SPIN UPS ALONG THE LEADING EDGE
OF THE LINE. LARGE HAIL WILL ALSO BE POSSIBLE. WITH THE QUICK
MOVEMENT OF THE LINE...DO NOT EXPECT WIDESPREAD FLOODING ISSUES.

NOT MANY FORECAST CHANGES NEEDED FOR THE OVERNIGHT PERIOD. THE
SQUALL LINE SHOULD MOVE ACROSS THE AREA FAIRLY QUICKLY...EXITING THE
SOUTHEAST AFTER MIDNIGHT. IN ADDITIONAL TO POST FRONTAL GUSTY
NORTHWESTERLY WINDS...GRADIENT WINDS AHEAD OF THE LINE OF STORMS
WILL REMAIN QUITE GUSTY FROM THE SOUTH...AND WILL EXTEND THE WIND
ADVISORY UNTIL 1AM FOR ALL COUNTIES.

AFTER THIS SYSTEM EXITS THE AREA EARLY TUESDAY...QUIETER CONDITIONS
RETURN THROUGH MUCH OF THE WEEK. UPPER LEVEL RIDGING WILL BUILD
ACROSS THE SOUTHEAST...WITH HIGH PRESSURE ANCHORED TO OUR EAST
THROUGH THE WEEK. SEVERAL IMPULSES WILL BRUSH THE AREA AS THEY MOVE
TO THE NORTH AROUND THE PERIPHERY OF THE RIDGE. MODELS CONTINUE TO
HINT AT LOW POPS ASSOCIATED WITH WEAKNESSES IN THE RIDGE FOR SEVERAL
PERIODS TOWARD NEXT WEEKEND. THINK MOST OF THE AREA WILL BE
DRY...UNTIL A SYSTEM APPROACHES LATE SUNDAY INTO MONDAY...PUSHING
THE RIDGE OFF THE ATLANTIC COAST.

WITH STRONG NORTHWESTERLY FLOW BEHIND THIS STORM SYSTEM...A BRIEF
COOL DOWN TUESDAY WILL KEEP HIGHS IN THE UPPER 50S AND 60S. COULD
SEE SEVERAL LOCATIONS DROP INTO THE LOWER 30S TUESDAY NIGHT...WITH
MOST OF THE AREA IN THE MID TO UPPER 30S. A MODERATING TREND FOR THE
SECOND HALF OF THE WEEK WILL BUMP TEMPS BACK UP INTO THE 80S BY THE
WEEKEND.

14

&&

AVIATION...00Z TAF DISCUSSION.

A LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE ACROSS
CENTRAL ALABAMA THIS EVENING. THERE IS THE POTENTIAL THAT SOME IF
NOT ALL THE TAF SITES WILL SEE SOME STRONG WINDS OUT OF THESE WITH
THE POSSIBILITY OF DAMAGING WINDS. TRIED TO TIME THE LINE WHEN IT
WILL AFFECT A SPECIFIC SITE BASED ON ITS CURRENT SPEED.
HOWEVER...WILL ADJUST AS NEEDED...ESPECIALLY FOR THOSE SOUTHEASTERN
TAFS.

ONCE THE LINE MOVES THROUGH...EXPECT WINDS TO SHIFT MORE TO THE WEST
AND CONTINUED GUSTY BUT NOT NEARLY AS STRONG. CEILINGS WILL BE IN
THE MVFR RANGE FOR A FEW HOURS...BUT WILL QUICKLY LIFT AS CLEARING
SKIES ARE NOT THAT FAR BEHIND THE FRONT.

SKIES WILL BE CLEAR TOMORROW. WINDS WILL BE MORE NORTHERLY AND WILL
REMAIN GUSTY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA

&&
Hazardous weather outlook, Apr 4, 9:15 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 PM CDT MON APR 4 2011

ALZ011>015-017>050-051130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
915 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THE SEVERE THREAT CONTINUES EAST OF A LINE FROM SELMA TO TALLADEGA
TO ANNISTON. ALL SEVERE WEATHER THREATS ARE LIKELY...INCLUDING THE
THREAT FOR DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. LOCALLY HEAVY RAIN AND MINOR FLOODING WILL BE POSSIBLE
AREA WIDE. THE THUNDERSTORM LINE WILL EXIT SOUTHEAST AREAS AROUND 2
AM.

STRONG GRADIENT WINDS ARE POSSIBLE IN ADVANCE OF THE STORM SYSTEM
TONIGHT...WITH GUSTS OF UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP
DOWN INTO THE 30S ON WEDNESDAY MORNING. A FEW LOCATIONS COULD DROP
DOWN TO NEAR THE FREEZING MARK IN THE COLDER VALLEY LOCATIONS. A
LIGHT FROST IS POSSIBLE ACROSS MUCH OF NORTH CENTRAL ALABAMA...
WHICH COULD POSE A THREAT TO TENDER VEGETATION.

DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER
WEDNESDAY AFTERNOON ESPECIALLY ACROSS THE SOUTHEAST PORTIONS OF
CENTRAL ALABAMA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 85
CORRIDOR. OUTDOOR BURNING IS HIGHLY DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE
TO BE NEEDED THROUGH LATE TONIGHT FOR SEVERE WEATHER.

75

In the hours before

Local storm report, Apr 4, 10:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1034 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             GORDONVILLE             32.16N 86.73W
04/04/2011  E0.25 INCH       LOWNDES            AL   BROADCAST MEDIA

&&

LINHARES
Local storm report, Apr 4, 10:36 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1036 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             AUBURN                  32.59N 85.48W
04/04/2011  E0.75 INCH       LEE                AL   EMERGENCY MNGR

            SEVERAL REPORTS OF PENNY SIZE HAIL

&&

LINHARES
Local storm report, Apr 4, 10:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1038 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     5 E YORK                32.50N 88.21W
04/04/2011                   SUMTER             AL   EMERGENCY MNGR

            TREES DOWN ON CR13

&&

LINHARES
Local storm report, Apr 4, 10:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TSTM WND GST     DEATSVILLE              32.61N 86.40W
04/04/2011  E58 MPH          ELMORE             AL   TRAINED SPOTTER

&&

LINHARES
Local storm report, Apr 4, 10:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1045 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     TSTM WND DMG     WETUMPKA                32.54N 86.20W
04/04/2011                   ELMORE             AL   EMERGENCY MNGR

            TREE FELL ON A TRAILER ON WIGWAM WAY

&&

LINHARES
Local storm report, Apr 4, 10:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1046 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     ABERNANT                33.29N 87.20W
04/04/2011                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREES DOWN ON JOHNS ROAD AND ABERNANT BALL PARK ROAD.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:06 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter54 min
Apr 4, 7:08 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Jefferson, Shelby, Tuscaloosa67 min
Apr 4, 7:11 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby64 min
Apr 4, 7:14 PM CDTAreal Flood AdvisoryBMXBibb, Blount, Cherokee, Etowah, Fayette, Greene and 13 more3 hr
Apr 4, 7:25 PM CDTFlash Flood WarningBMXLamar3 hr
Apr 4, 7:27 PM CDTSevere Thunderstorm WarningBMXCherokee48 min
Apr 4, 7:40 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair, Walker3 hr
Apr 4, 7:49 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega41 min
Apr 4, 7:49 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry26 min
Apr 4, 7:56 PM CDTSevere Thunderstorm WarningBMXHale, Marengo, Perry34 min
Apr 4, 8:07 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Perry, Shelby, Talladega38 min
Apr 4, 8:13 PM CDTSevere Thunderstorm WarningBMXBibb, Perry17 min
Apr 4, 8:16 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby29 min
Apr 4, 8:25 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Lowndes, Marengo, Perry65 min
Apr 4, 8:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, St. Clair, Shelby, Talladega46 min
Apr 4, 8:37 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Clay, Coosa, Shelby, Talladega38 min
Apr 4, 8:42 PM CDTAreal Flood AdvisoryBMXAutauga, Calhoun, Chambers, Chilton, Clay, Cleburne and 10 more3 hr
Apr 4, 8:58 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Randolph, Talladega47 min
Apr 4, 9:10 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Randolph, Tallapoosa35 min
Apr 4, 9:14 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery31 min
Apr 4, 9:40 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Lee, Lowndes, Macon, Montgomery and 1 more65 min
Apr 4, 9:42 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Cleburne, Elmore, Randolph, Tallapoosa63 min
Apr 4, 10:22 PM CDTSevere Thunderstorm WarningBMXBullock, Pike38 min
Apr 4, 10:39 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Chambers, Lee, Macon, Russell51 min
Apr 4, 10:52 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Pike, Russell113 min
Apr 4, 11:26 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell19 min
Apr 4, 11:43 PM CDTSevere Thunderstorm WarningBMXBarbour17 min
Apr 5, 3:10 PM CDTFire Weather WatchBMXAutauga, Barbour, Bullock, Chambers, Chilton, Coosa and 8 more14 hr
Apr 5, 3:17 PM CDTFrost AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.